# SDR AWXA200501228

- Difficulty date: September 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410129
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED 2 CRACKS, .75 INCHES IN LENGTH, ON FLOORBEAM UPPER CHORD AT BS 727B AND BL 45L.  MAINTENANCE TRIMMED OUT CRACK AT BS 727B AND BL 24L IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-4702-05280-DF1.  FABRICATED FILLER, REPAIR STRAPS AND SHIMS IAW AWA ER NR 03-5702-05280-DF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 727B AND BL 45L IAW AWA ER NR 03-5702-05280-DF1.
